If I Have Systemic Candidiasis Do I Have Hiv
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Grady Health SystemThere are several reasons why a person can develop candidiasis other than HIV including but not limited to use of broad spectrum antibiotics, systemic steroids, asthma inhalers and uncontrolled diabetes. In your message you stated that you had... Read more »
University of Cincinnati, College of MedicineI don't know anything about this homeopathic product. There are a number of effective non-homeopathic medications for candidiasis. It is not normal for a basically healthy person to have candidiasis of the trachea, so I hope that you are... Read more »
Grady Health SystemThere are several potential reasons why a person may develop erythematous candidiasis (EC) such as use of a steroid-containing asthma inhaler, broad spectrum antibiotics, systemic steroids, uncontrolled diabetes and HIV. There are also several... Read more »
Grady Health SystemDear R.The TV show you saw is accurate as candidiasis or thrush can be a sign of HIV infection. There are numerous reasons why a person can develop candidiasis such as uncontrolled diabetes, use of systemic broad spectrum antibiotics or steroids or... Read more »
Connect With Others
Posted by Anonymous, 3 Repliesis it possible to get esophageal candidiasis several months after infection? Read more »
Posted by Anonymous, 2 RepliesI hope that someone will read this message!!!excuse my english.
three months before was my last sexual contact-protected.
but before this we were together in the tub...how foolish.
one week later i had sore throat runny nose,sneezing.after two weeks... Read more »
Posted by Anonymous, 3 RepliesMy girlfriend is suffering with vaginal candidiasis.I read in many pages that it could be the first sign for HIV.She had a test for HIV and it was negative.Please give me some information, im worried for her and myself.Could the test be wrong and... Read more »
Posted by wishingforacure, 3 RepliesI am HIV+ and recently my vagina has been itchy. Usually before I get my period. I don't have any STI's. The doctor said this may happen more often since I am HIV+. Is anyone experiencing this? Is there any way to get rid of it or make it better?... Read more »
Guides for People With HIV